RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 135–138 (Mi mz2769)  

This article is cited in 3 scientific papers (total in 3 papers)

A trajectory attractor of a nonlinear elliptic system in an unbounded domain

S. V. Zelik

Institute for Information Transmission Problems, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm2769

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 120–123

Bibliographic databases:

Received: 06.08.1997

Citation: S. V. Zelik, “A trajectory attractor of a nonlinear elliptic system in an unbounded domain”, Mat. Zametki, 63:1 (1998), 135–138; Math. Notes, 63:1 (1998), 120–123

Citation in format AMSBIB
\Bibitem{Zel98}
\by S.~V.~Zelik
\paper A trajectory attractor of a nonlinear elliptic system in an unbounded domain
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 135--138
\mathnet{http://mi.mathnet.ru/mz2769}
\crossref{https://doi.org/10.4213/mzm2769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631797}
\zmath{https://zbmath.org/?q=an:0915.35015}
\elib{http://elibrary.ru/item.asp?id=13276161}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 120--123
\crossref{https://doi.org/10.1007/BF02316152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700016}


Linking options:
  • http://mi.mathnet.ru/eng/mz2769
  • https://doi.org/10.4213/mzm2769
  • http://mi.mathnet.ru/eng/mz/v63/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Efendiev, MS, “The attractor for a nonlinear reaction-diffusion system in an unbounded domain”, Communications on Pure and Applied Mathematics, 54:6 (2001), 625  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Zelik, S, “Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities”, Discrete and Continuous Dynamical Systems, 11:2–3 (2004), 351  crossref  mathscinet  zmath  isi  scopus  scopus
    3. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of equations of mathematical physics”, Russian Math. Surveys, 66:4 (2011), 637–731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:52
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020